Modeling the dimensional variations of composites using effective coefficients of thermal expansion
Fulltext not available
MetadataShow full item record
Dong, Chensong. 2009. Modeling the dimensional variations of composites using effective coefficients of thermal expansion. Journal of composite materials 43 (22): pp. 2639-2652.
Journal of composite materials
School of Engineering
Faculty of Science and Engineering
Department of Mechanical Engineering
The final, definitive version of this paper has been published in Journal of composite materials, 43/22, Vol/Issue, October 2009 by SAGE Publications Ltd, All rights reserved. © Dong, Chensong.